MAUDE Adverse Event Report: CARDINAL HEALTH JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION

CARDINAL HEALTH JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION
Model Number SU130-1310
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported of drain removal attempted at bedside by rn.Rn notes that approximately one inch of the distal tip of the drain was broke off when removed and notified md.Patient taken back to surgery on (b)(6) 2025 to remove retained drain from the intramuscular space in the right lower quadrant.Surgeon was able to visualize drain before removal and notes "no entanglement with sutures or the surrounding soft tissues".Abdomen inspected for additional pieces, but none found.The patient was recovered and able to be discharged the following day.
 
Additional Manufacturer Narrative
The device history record (dhr) could not be reviewed as no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
JP PERF DRN SIL FLT 7MM FULL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21902067
Report Number1423537-2025-00178
Device Sequence Number8729187
Product Code GBX
UDI-Device Identifier10192253022360
UDI-Public(01)10192253022360
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-1310
Device Catalogue NumberSU130-1310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight160 KG